Lightning, Sussex
- When
- June 29, 8:00 PM EST
- Where
- Sussex County, 2 mi NNE of Millsboro
- Property damage
- $1,000
- Reported by
- NEWSPAPER
- Coordinates
- 38.683, -75.339 (the zone’s center; the record gives no point)
A lightning strike to a home on Cottontail Cove in Long Neck ignited a portion of the house on fire. No injuries were reported, however damage to the home was estimated to be at $500.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A lightning strike to a home on Cottontail Cove in Long Neck ignited a portion of the house on fire. No injuries were reported, however damage to the home was estimated to be at $500.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 29, 2:15 PM EST, 5 hours 45 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT THU JUN 29 2006
.OVERVIEW...
A CHANCE TO DRY A BIT AFTER A ROUND OF PTNLY NASTY STORMS LATER THIS
AFTN AND EVE. THE GOOD NEWS IS THAT PCPN SHLD NOT BE TORRENTIAL. THE
BAD NEWS THE REASON THEY WON/T BE TORRENTIAL IS BECAUSE THERE IS
DRIER AIR ARND AND THUS THE GREATER CHC FOR SVR STORMS. WE GET A
COUPLE OF DAYS TO DRY AND HAVE LWR DEWPTS BEFORE PCPN CHCS ARE
INTRODUCED AGN FOR SUN AND FOR NOW MIGHT LINGER THRU THE 4TH AS A
SERIES OF FNTS APCH OUR CWA. NEITHER THE WRF-NMM OR GFS INIT THE
TROF DEEP ENUF APCHG US FROM THE OH VLY. THE TEMP PROFLIE AT PBZ AND
IAD WERE NOT BAD...BUT ABT 1C TOO WARM AT ILN. 850MB INIT WAS PRETTY
GOOD. BASED ON CU FIELD IN WV/VA IT LOOKS AS THO A COMP BTWN THE GFS
AND WRF-NMM WOULD WORK THE BEST IN THE SHORT TERM.
&&
SHORT TERM /TONIGHT THROUGH SATURDAY/...
WITH RESPECT TO SVR WX PTNL FOR THIS EVE WE HAVE THE QUINTESSENTIAL
EXAMPLE OF CONFLICTING INFO AND THUS A CHCY FCST WILL BE MAINTAINED.
FIRST FROM A KINEMATIC PERSPECTIVE ONE DOESN/T NORMALLY FIND A
ROBUST EXAMPLE AS WE HAVE THIS EVE AS A COOL FOR LATE JUNE TROF
APCHS OUR CWA AND NJ AND DE RMN IN THE ENTR RGN OF THE H2.5 JET.
FROM A THERMODYNAMIC PERSPECTIVE WE HAVE SEEN THIS BEFORE WITH
SBCAPES EXPECTED TO BE BTWN 1000-2000J AND TTS OF ABT 50 ON THEIR
WAY. NOT TOO SHABBY BUT NOT UNPRECEDENTED. SPC LI/S IN NJ ALRDY DOWN
TO -6C ONE REASON FOR STORM IN OCEAN CTY. THE BUTS COME IN THAT THIS
CONFLUENCE OF EVENTS IS OCRG IN THE EVE AS WE ARE LOSING DAYTIME
HEATING. OBVIOUSLY THE STORMS OVRNGT DID NOT CARE ABT THAT. IN TERMS
OF SOUNDINGS THE MSTR ARND THE 850 MB LVL IS NOT THAT BOUNTIFUL THIS
CAN BE SEEN IN THAT DEWPTS HAVE BEEN DROPPING TAFTN AND CONTD FCSTD
CIN. THE RE IS STILL AN 11C SPREAD WITH THE 18Z IAD SOUNDING. LASTLY
A LEE SIDE TROF OF SIGNIFICANCE HAS NOT FORMED YET (THE APCHG SHRT
WV WILL ENHANCE THIS LATER THIS AFTN OR EVE)...BUT SO FAR WHAT
TROFFINESS THERE IS IS CENTERED IN NJ. STILL A TOO DYNAMIC SITU TO
CALL OFF THE DOGS. WE HAVE THAT COMPLICATING FACTOR THAT ALL OF THE
HVY RAIN SHLD MAKE IT EASIER FOR THE WINDS TO TOPPLE SHALLOW ROOTED
TREES. BASED ON FCSTD OMEGA FIELDS WOULD THINK THE GREATEST THREAT
FOR ANY SVR WOULD BE IN THE FIRST HALF OF THE NIGHT IN A REGION FROM
OUR DELMARVA NWD INTO A N/S SPINE OF NJ FROM CUMBERLAND TO
MORRIS...WITH THE LEAST CHC (FAMOUS LAST WORDS FOR ALL)IN OUR
FAW WRN PA ZONES. GIVEN THE PLENTIFUL LOCN OF THE CAPE ABV THE
FREEZING LVL AND A WBZ OF AROUND 9K THINK FREQUENT LIGHTNING AND
HAIL ARE ALSO DISTINCT PSBLTYS ONCE THE STORMS MOVE. GIVEN THAT THE
SHRT WV WILL TAKE MOST OF THE NGT TO CLEAR OUR CWA...WE HAVE KEPT
CHCS IN AFT MIDN...BUT HAVE REMOVED SVR WORDING. LASTLY GIVEN
SCATTERED NATURE OF THE STORMS AND ALSO THE DROP OF PWATS TO 1.5 OR
LESS HAS DIMINISHED THE RISK OF FLOODING. WE MIGHT HAVE TO ISSUE A
COUPLE OF FLASH FLOOD WARNINGS FOR SMALLER BASIN STREAMS...BUT WE
ARE NOT EXPECTING THE TSRAS TNGT TO HAVE AN EFFECT ON THE LARGER
RIVERS OTHER THAN POSSIBLY SLOW THE RECESSION A TAD.
THEN A NICE DAY IS EXPECTED ON FRI WITH OFSHR FLOW AND MAX TEMPS
BARELY GETTING TO CONVECTIVE TEMPS. NO PCPN IS EXPECTED. GUID MAX
TEMPS LOOK REASONABLE BASED ON H8 TEMPS AND WON/T BE TWEAKING MUCH.
PLEASANT EVE EXPECTED FRI NGT AS HI PRES BUILDS EWD. NOT GOING TO GO
BLO GUID BECAUSE OF RECENT RAINS. THE HOLIDAY WEEKEND EXPECTED TO
GET OFF TO A DRY START. WAA STARTS ON SAT...BUT ATTM MDLS ARE NOT
FCSTG ANY OMEGA AND NO SGFCNT SBCAPE. BLV THE BOUNCE SHOWED BY BOTH
THE NAM AND GFS WITH THEIR MAX TEMPS FOR SAT AND WE WILL GO A BIT
BLO GUID ATTM.
&&
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
WOULD LIKE TO SAY THIS WILL BE A PCPN FREE FOR THE HOLIDAY
WEEKEND...BUT AFTER A DRY START...IT DOES NOT APPEAR TO BE THE CASE
THRU THE 4TH. A SERIES OF FRONTS ARE FORECASTED TO GET
NEAR...STALL...GO BACK NORTH THEN FINALLY PASS THRU OUR CWA LATE TUE
NGT INTO WED MRNG. SO WHL OUR WEATHER DOES NOT LOOK LIKE THE WASHOUT
WE EXPEREINCED LAST WEEKEND...THERE APPEARS TO BE SFCNT MDL SUPPORT
TO KEEP PCPN CHCS IN FROM SUN AFTN ONWARD. BEST CHCS FOR PCPN IN THE
EXTDD PERIOD RIGHT NOW APPEAR TO BE ON THE JULY 2ND AND THE 4TH.
WITH A MORE WRLY FLOW TEMPS SHLD REBOUND AND MIGHT REACH INTO 90S ON
THE CSTL PLAIN ON SUNDAY WITH TEMPS REMAINING AOA NML THRUT THE 4TH.
AIR MASS BEHIND THE CDFNT HAS THE PROMISE OF A REFRESHING DEW POINT
BREAK FOR WED AND THU, BUT THIS IS STILL 6 OR 7 DAYS AWAY AND MANY
OF THESE PROMISES GET BROKEN IN THE SUMMER HEAT.
&&
AVIATION...
REMAINING VFR TODAY INTO TONIGHT. THERE WILL BE AN INTERIM PERIOD
WHERE A LINE OF SHOWERS/TSTMS WILL MOVE ACROSS THE REGION PROBABLY
AROUND 22-02Z. STORMS WILL BRIEFLY SEND CONDITIONS SKIRTING WITH
MVFR TO BRIEF IFR IN THE RAIN. SYSTEM MOVES OFFSHORE AND SKIES
CLEAR. THE ONLY9 QUESTION IS HOW MUCH FOG WILL DEVELOP. IF ANY DOES,
CONFINED TO A SHALLOW ENVIRONMENT AND MAY NOT GET UNDER 2SM WITH A
BIT OF A W-NW BREEZE OVERNIGHT. NICE DAY IN STORE FOR FRIDAY.
&&
MARINE...
LOW PRESSURE TROUGH WILL REMAIN OVER THE COASTAL WATERS INTO TONIGHT
THEN SHIFT OFFSHORE. SOME NIGHTTIME TSTMS WILL DEVELOP INLAND THEN
MOVE OFFSHORE A FEW HOURS PAST MIDNIGHT. SOME OF THESE STORMS COULD
BE VERY STRONG AND ACCOMPANIED BY FREQUENT CLOUD TO GROUND STRIKES.
AFTER A PERIOD OF W-NW WINDS, BACK AROUND TO THE SW FOR THE NEXT
COUPLE OF DAYS.
&&
TIDES...
WILL RESEND THE STATEMENT ADDRESSING THE ADJACENT STREET FLOODING ON
BOTH SIDES OF THE RIVER. COMMUTER PROBLEMS WILL BE AROUND HIGH TIDE
EARLY MORNING AND AFTERNOON UNTIL SATURDAY.
&&
HYDROLOGY...THE LOWER PARTS OF THE DELAWARE AND SUSQUEHANNA ARE
CRESTING AS WE SPEAK. UPSTREAM LOCATIONS ON THE DELAWARE HAVE BEEN
HOLDING A LONG CREST AND ITS GOING TO BE A WHILE FOR THE RIVER TO
TOTALLY GET BLO FLOOD STAGE. THE SCHUYLKILL HAS CRESTED AT ALL
FORECAST POINTS AND SHLD DROP SLOWLY BELOW FLOOD STAGE TONIGHT.
LASTLY THE BRODHEAD CREEK IN MONROE COUNTY IS BEING HELD BACK BY THE
DELAWARE AND ONCE IT RECEDES SO WILL THE BRODHEAD. PCPN TNGT LOCALLY
COULD EXCEED AN INCH...BUT THE BIG WORD IS LOCALLY. BASINWIDE
AVERAGES ARE EXPECTED TO BE LESS AND WE ARE NOT EXPECTING TNGT/S
PCPN TO HAVE MUCH OF AN EFFECT ON THE LARGER RIVERS.
&&
CLIMATOLOGY...
WITH THE TORRENTIAL DOWNPOURS THE FIRST COUPLE OF DAYS AND THE
RECENT WEEK...MOST OF OUR CLIMO STATIONS ARE NOW IN THE TOP 10
WETTEST. THE RAIN EARLY THIS MORNING WAS INCORPORATED IN THE NUMBERS
...PHILADELPHIA...
1. 10.06 IN 1938
2. 8.08 IN 2003
3. 8.04 IN 1906
4 7.90 IN 2006 ************
5. 7.88 IN 1973
6. 7.57 IN 1975
7. 7.40 IN 1962
8. 7.31 IN 1969
9. 6.81 IN 1887
10. 6.77 IN 1928
6.77 IN 1955
...WILMINGTON...
1. 9.90 IN 1920
2 9.38 IN 2006 *************
3. 8.37 IN 1935
4. 7.49 IN 1972
5. 7.39 IN 1928
6. 7.38 IN 1924
7. 6.98 IN 2004
8. 6.84 IN 1910
9. 6.66 IN 1911
10. 6.42 IN 1946
...ALLENTOWN...
1. 10.51 IN 1938
2. 8.90 IN 2006 ************************
3. 8.58 IN 1972
4. 8.30 IN 2003
5. 7.16 IN 1982
6. 6.59 IN 1946
7. 6.34 IN 1951
8. 6.10 IN 1936
9. 6.02 IN 1947
10. 5.81 IN 1989
5.81 IN 1931
...ATLANTIC CITY...
1. 8.45 IN 1920
2. 7.57 IN 1935
3. 6.99 IN 2003
4. 6.36 IN 1970
5. 6.29 IN 1955
6. 5.81 IN 1910
7. 5.46 IN 1922
8 5.05 IN 2006 *********************
9. 5.04 IN 1930
10. 4.98 IN 2002
...TRENTON...
1. 13.80 IN 1996
2. 9.00 IN 1938
3 8.15 IN 2006 ********************
4. 8.10 IN 1989
5. 8.09 IN 1903
6. 7.54 IN 2003
7. 6.28 IN 1941
8. 6.26 IN 1968
9. 6.25 IN 1928
10. 6.09 IN 1972
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
OVERVIEW/SHORT TERM/LONG TERM...GIGI
AVIATION/MARINE/TIDES...EBERWINE
HYDROLOGY...GIGI
CLIMATOLOGY...PORCELLIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 524 AM EDT THU JUN 29 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-300930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 524 AM EDT THU JUN 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED OUR AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT. THE MAIN THREAT WILL BE STRONG WINDS AND HAIL AS WELL AS HEAVY RAINFALL. MANY OF OUR RIVERS ARE EXPERIENCING FLOODING, PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR THE LATEST FORECASTS AND UPDATES. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE FOR TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. ROBERTSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 PM EDT THU JUN 29 2006 DEZ003-004-292115- INLAND SUSSEX-DELAWARE BEACHES- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH 407 PM EDT THU JUN 29 2006 ...A STRONG THUNDERSTORM WILL MOVE THROUGH SOUTHEASTERN SUSSEX COUNTY DELAWARE THROUGH 500 PM... A STRONG THUNDERSTORM WILL ENTER THE FAR SOUTHEASTERN PORTION OF SUSSEX COUNTY BY 420 PM...AND MOVE NORTHEAST AT 10 TO 15 MILES AN HOUR ALONG THE DELAWARE BEACHES AREA THROUGH 500 PM. THIS STORM WILL PRODUCE AT LEAST SMALL HAIL...AS WELL AS GUSTY WINDS TO AROUND 50 MILES AN HOUR ALONG WITH HEAVY RAIN AND DANGEROUS LIGHTNING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR LATER INFORMATION AND A POSSIBLE WARNING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 531 PM EDT THU JUN 29 2006 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-292345- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 531 PM EDT THU JUN 29 2006 ...THUNDERSTORMS WERE APPROACHING THE REGION FROM THE WEST... SCATTERED STRONG THUNDERSTORMS FORMED AT MID AFTERNOON ALONG THE SEABREEZE FRONT NEAR THE OCEAN IN NEW JERSEY AND ALSO IN DELAWARE. STRONG STORMS EARLIER MOVED OVER ATLANTIC COUNTY AND OCEAN COUNTY IN NEW JERSEY, AS WELL AS SUSSEX COUNTY DELAWARE. TREES WERE DOWNED IN SOUTHERN SUSSEX COUNTY DELAWARE BETWEEN GUMBORO AND SELBYVILLE DELAWARE. HOWEVER, MORE THUNDERSTORMS WERE MOVING EASTWARD TOWARD THE REGION AT 25 TO 30 MILES AN HOUR FROM CENTRAL PENNSYLVANIA, WESTERN MARYLAND, AND NORTHERN VIRGINIA. EASTERN PENNSYLVANIA AND THE NORTHEAST MARYLAND SHORE WILL BE THE FIRST TO BE AFFECTED BY ANY OF THESE STORMS BETWEEN 6:00 PM AND 6:30 PM, IF THEY MAINTAIN THEIR IDENTITY. REMEMBER, EVEN THOUGH IT IS A SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT UNTIL 11:00 PM, TORNADOES CAN OCCUR FROM SEVERE THUNDERSTORMS. IN ADDITION, WITH ALL THE RECENT RAINS, TREES MAY BE IN A WEAKENED CONDITION AND COULD BE BLOWN OVER WITH WINDS WHICH ARE LESS THAN THOSE TYPICALLY ASSOCIATED WITH DAMAGING SEVERE THUNDERSTORMS. AREA RESIDENTS ARE URGED TO KEEP A CLOSE EYE ON THE WEATHER LATE THIS AFTERNOON AND EARLY TONIGHT. STAY ALERT BY LISTENING TO NOAA WEATHER RADIO ALL HAZARDS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 812 PM EDT THU JUN 29 2006 DEZ001-MDZ008-PAZ067-300215- NEW CASTLE-CECIL-CHESTER- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...WEST CHESTER 812 PM EDT THU JUN 29 2006 ...A LINE OF THUNDERSTORMS WILL CROSS CHESTER COUNTY PENNSYLVANIA AND CECIL COUNTY MARYLAND BETWEEN 8:30 AND 9:30 PM... A SHORT LINE OF SHOWERS AND THUNDERSTORMS...SOME HEAVY...WAS MOVING EASTWARD AT 25 MILES AN HOUR THROUGH SOUTHEASTERN PENNSYLVANIA AND NORTHEASTERN MARYLAND. IF THIS ACTIVITY HOLDS TOGETHER IT COULD AFFECT NEW CASTLE COUNTY DELAWARE BY 9:15 PM. SOME OF THE THUNDERSTORMS WILL CONTAIN SMALL HAIL AND LOCALLY GUSTY WINDS, HEAVY RAIN FOR 15 OR 20 MINUTES, AND OCCASIONAL LIGHTNING. ANY THUNDERSTORMS SHOULD TEND TO DIMINISH THROUGH 10:00 PM.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT THU JUN 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG SELBYVILLE 38.46N 75.22W
06/29/2006 SUSSEX DE EMERGENCY MNGR
TREES DOWNED
0700 PM HAIL PHILADELPHIA 40.01N 75.13W
06/29/2006 E0.25 INCH PHILADELPHIA PA TRAINED SPOTTER
0650 PM HAIL YEADON 39.93N 75.25W
06/29/2006 E0.50 INCH DELAWARE PA TRAINED SPOTTER
DIME SIZE HAIL
&&
STAUBERThe Dover AFB radar (KDOX), 18 km away, was scanning. The volume nearest the first event began at 00:59 UTC.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2006Every state in 2006This day in weather historyWarnings in Delaware, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5519065.